# SDR DALA2021052502900

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 5,576 hours, 609 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

SHIP 3403 - IFSD - LEFT ENGINE AUTO-SHUTDOWN DUE TO HIGH N2 VIBRATION. CORRECTIVE ACTION: AMS MAINTENANCE INSPECTED EMCD AND FOUND METAL CONTAMINATION. AFTER COOL DOWN, LEFT ENGINE SEIZED (FAN WILL NOT TURN). REPLACED #1 ENGINE.(7458587)
